# SDR DALA2017112208316

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUTS WAS FOUND.  THE BARREL NUT HOLES WERE REPAIRED IAW ETI-17-17-231, REV 5,  AND ER/A 562391-14, REV ORIG.  BOLTS AND NUTS WERE REPLACED IAW AMM 20-20-22.
